I have fibromyalgia, and always hurt. I've had 5 shoulder surgeries, and am bothered by pain in those as well. I also have tendonitis in my elbows and hands. I feel better and more alert when I take tramadol. I also take sertraline. Are there any long term health issues I should be aware of? I don't really have any of the side affects listed. I don't know what else to do, because I feel better when I take it.
Yes!! It is habit forming and very addictive. Although it is not in the narcotic class, the pharmacist described it to me as a 'cousin' to the opioid family. You will have physical and mental withdrawals that is not pleasant and could last for several weeks.
In a healthy adult, long term use can cause drowsiness, lethargy, and an overall sluggish feeling. It is not recommended for people with any kidney or liver disease.
When you say you feel better, are you referring to the absence of pain or euphoria? This is a drug that can become addictive if not used as directed. You can also build a tolerance to its pain relieving abilities (and to the euphoria). When you take a drug for long term or frequently, you can ask your pharmacist for the drug insert. Not the one that is short and comes with the prescription, but the insert that comes with the original bottle. That will give you a ton of information.
Hi, the main areas i would like to highlight, would be the possibility of dependency, and the risk of Serotonin syndrome, by taking these 2 medications together...
Has your doctor discussed these 2 potential issues with you? If not, i would advise you to inquire about this at your next appointment. In the mean time, you can read more about these issues (& ask more questions if you wish) by clicking on the links below...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Jun 2011 • 1 answer
I have been taking 50 - 100mg tramadol for the last 18 months, I'm aware that this is a low dose but
Updated 17 Mar 2014 • 4 answers
Updated 18 Nov 2018 • 15 answers
Butran patch how long do I have 2 b off 10m vic before I start that patch dont want instant withdraw
Updated 23 Apr 2015 • 1 answer
Updated 10 Sep 2018 • 6 answers